RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 6, Pages 1263–1265 (Mi dan36481)  

MATHEMATICS

On metrizable topologies

V. K. Bel'nov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 513.831
Presented: П. С. Александров
Received: 07.04.1971

Citation: V. K. Bel'nov, “On metrizable topologies”, Dokl. Akad. Nauk SSSR, 200:6 (1971), 1263–1265

Citation in format AMSBIB
\Bibitem{Bel71}
\by V.~K.~Bel'nov
\paper On metrizable topologies
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 6
\pages 1263--1265
\mathnet{http://mi.mathnet.ru/dan36481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0307190}
\zmath{https://zbmath.org/?q=an:0231.54033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36481
  • http://mi.mathnet.ru/eng/dan/v200/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020